Electronic Communications in Probability
- Electron. Commun. Probab.
- Volume 21 (2016), paper no. 11, 7 pp.
A simple proof of a Kramers’ type law for self-stabilizing diffusions
We provide a new proof of a Kramers’ type law for self-stabilizing diffusion. These diffusions correspond to the hydrodynamical limit of a mean-field system of particles and may be seen as the probabilistic interpretation of the granular media equation. We use the same hypotheses as the ones used in the work “Large deviations and a Kramers’ type law for self-stabilizing diffusions” by Herrmann, Imkeller and Peithmann in which the authors obtain a first proof of the statement.
Electron. Commun. Probab., Volume 21 (2016), paper no. 11, 7 pp.
Received: 5 March 2015
Accepted: 8 February 2016
First available in Project Euclid: 15 February 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Tugaut, Julian. A simple proof of a Kramers’ type law for self-stabilizing diffusions. Electron. Commun. Probab. 21 (2016), paper no. 11, 7 pp. doi:10.1214/16-ECP4160. https://projecteuclid.org/euclid.ecp/1455560035